Journal of Differential Geometry

Stable branched minimal immersions with prescribed boundary

L. Simon and N. Wickramasekera

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 75, Number 1 (2007), 143-173.

Dates
First available in Project Euclid: 30 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1175266256

Digital Object Identifier
doi:10.4310/jdg/1175266256

Mathematical Reviews number (MathSciNet)
MR2282727

Zentralblatt MATH identifier
1109.53064

Citation

Simon, L.; Wickramasekera, N. Stable branched minimal immersions with prescribed boundary. J. Differential Geom. 75 (2007), no. 1, 143--173. doi:10.4310/jdg/1175266256. https://projecteuclid.org/euclid.jdg/1175266256


Export citation